# SDR CALA2022113003244

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO INSP PF LH FR16 DOOR STOP #7 CRACK INDICATIONS WERE NOTED ON I/B UPPER AND LOWER HOLES, FRAME AND INTERCOSTAL LAYERS . REPAIR BEFORE NEXT FLIGHT.
